# SDR QXEA200701544

- Difficulty date: October 15, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 15,534 hours, 11,103 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462534
- Part serial: 07622
- Condition: Failed
- Location: Lavatory
- Part time: 15,534 hours, 11,103 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDX - FLIGHT 9850 (PART 91 OPERATIONAL CHECK FLIGHT), ON TAKEOFF ROLL AT 100 KNOTS RECEIVED A LAV SMOKE DETECTOR MESSAGE.  ABORTED TAKEOFF.  MAINTENANCE REPLACED THE LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
